# SDR C2XA02TY077

- Difficulty date: May 6, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 14526968403
- Condition: Chafed
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE FIRE EXTINGUISHING DISCHARGE LINE WAS FOUND CHAFED ON THE LEFT ENGINE.  MAINTENANCE REMOVED AND REPLACED THE LINE IAW EMB-145-AMM-26-21-06.
